# SDR DXTA2024122401640

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N409QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500431
- Aircraft time: 6,678 hours, 5,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006552
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS CAME ON IN FLIGHT AND FLICKERED.   REPLACED FWD EMERGENCY BATTERY AND AFT EMERGENCY BATTERY. OPS CHECK GOOD. WORK PERFORMED IAW AMM 33-52-01.
